# SDR ASAA2022062538803

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 26,157 hours, 8,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Part number: 5A3307701
- Condition: Loose
- Location: Aft Entry Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORTS L2 DOOR ESCAPE SLIDE INTERNAL BATTERY- OPERATED LIGHTING SYSTEM CONNECTOR PIGTAIL DISCONNECTED AND EXPOSED ON LOWER EDGE OF SLIDE PACK COVER. GROUNDED - YES. REMOVED & REPLACED L-2 DOOR SLIDE PACK REF B737-900 AMM 25-66-01.
